# SDR ASAA0210365

- Difficulty date: December 5, 2002
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 657377482
- Part serial: L31210
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND NR 2 ENGINE COWL SKIN AT NACELLE STATION 109.25 DENTED.  REMOVED DAMAGED AREA AND REPAIRED LEADING EDGE PER SRM.  (M)
